Table of Contents Author Guidelines Submit a Manuscript
Advances in Fuzzy Systems
Volume 2012, Article ID 582105, 8 pages
http://dx.doi.org/10.1155/2012/582105
Research Article

On 𝜢-Layer Ideal Topologies

1Department of Mathematics, Institute of Computational Mathematics, Hunan University of Science and Engineering, Yongzhong 425100, China
2Department of English Teaching, Hunan University of Science and Engineering, Yongzhong 425100, China

Received 8 April 2012; Accepted 22 June 2012

Academic Editor: Katsuhiro Honda

Copyright © 2012 Xiu-Yun Wu and Li-Li Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Vaidyanathaswamy, Set Topology, Chelsea, New York, NY, USA, 1960.
  2. D. Janković and T. R. Hamlett, β€œNew topologies from old via ideals,” The American Mathematical Monthly, vol. 97, no. 4, pp. 295–310, 1990. View at Publisher Β· View at Google Scholar
  3. A. Açikgöz, T. Noiri, and Ş. Yüksel, β€œOn δ-I-open sets and decomposition of α-I-continuity,” Acta Mathematica Hungarica, vol. 102, no. 4, pp. 349–357, 2004. View at Publisher Β· View at Google Scholar Β· View at Scopus
  4. E. Hatir, A. Keskin, and T. Noiri, β€œA note on strong β-I-sets and strongly β-I-continuous functions,” Acta Mathematica Hungarica, vol. 108, no. 1-2, pp. 87–94, 2005. View at Publisher Β· View at Google Scholar Β· View at Scopus
  5. E. Hatir and T. Noiri, β€œOn strong β-I-sets and strongly β-I-continuous functions,” Acta Mathematica Hungarica, vol. 107, no. 4, pp. 345–353, 2005. View at Publisher Β· View at Google Scholar Β· View at Scopus
  6. B. M. Pu and Y. M. Liu, β€œFuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Publisher Β· View at Google Scholar
  7. D. Sarkar, β€œFuzzy ideal theory: fuzzy local function and generated fuzzy topology,” Fuzzy Sets and Systems, vol. 87, no. 1, pp. 117–123, 1997. View at Publisher Β· View at Google Scholar Β· View at Scopus
  8. G. J. Wang, Theory of L-Fuzzy Topological Spaces, The Press of Shanxi Normal University, Xi'an, China, 1988.
  9. S. L. Chen, G. L. Chen, and J. C. Zhang, β€œω-convergence theory of filters in Lω-spaces,” Fuzzy Optimization and Decision Making, vol. 7, no. 4, pp. 351–360, 2008. View at Publisher Β· View at Google Scholar Β· View at Scopus
  10. X. Y. Wu and L. L. Xie, β€œL-fuzzy connectedness in stratified order-preserving operator spaces,” Advances in Fuzzy Systems, vol. 2012, Article ID 925948, 6 pages, 2012. View at Publisher Β· View at Google Scholar